# SDR R61A201301010024

- Difficulty date: January 1, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE L1 DOOR EMERGENCY SLIDE SUPPORT BOLTS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR EMERGENCY SLIDE SUPPORT BOLTS IAW EMB 170 AMM 21-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
